MAUDE Adverse Event Report: SILHOUETTE PARADIGM; COMFORT 60/17 PCC

SILHOUETTE PARADIGM; COMFORT 60/17 PCC
Model Number MMT-378
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that patient's infusion set's plastic tubing totally detached from the needle at the tubing connector during an outdoor event-working and he had no idea why it detached.Patient's blood glucose level was 300 mg/dl the site location was his abdomen and the pump was located right under his clothes and the set is 5-6 inches near to pump.Moreover, the infusion had been used for the second day.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
COMFORT 60/17 PCC
MDR Report Key10498520
Report Number8021545-2020-00115
Device Sequence Number436430
Product Code FPA
UDI-Device Identifier05705244008755
UDI-Public05705244008755
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-378
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date09/07/2020
Patient Sequence Number1